Commun. Korean Math. Soc. 2003 Vol. 0, No. 0, 1—192
곡면의 tessellation과 regular maps
곽진호
MSC numbers : 05B45, 05C10, 05C30, 51M20
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 1—20
Characteristic fuzzy groups
Dae Sig Kim
MSC numbers : 20N25
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 21—29
The number of points on elliptic curves $E: y^2 =x^3 +cx$ over $\Bbb F_p$ mod $8$
Hwasin Park, Daeyeoul Kim, Eunhee Lee
MSC numbers : 11A07, 14H52
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 31—37
Some Inequalities for the Finite\\ Hilbert Transform of a Product
Sever S. Dragomir
MSC numbers : Primary 26D15; Secondary 26D10
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 39—57
A New Proof of Mack's Characterization of PCS-algebras
Hyoungsoon Kim, Seong Choul Woo
MSC numbers : 46L35
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 59—63
On the minimal energy solution in a quasilinear elliptic equation
Sang Don Park, Chul Kang
MSC numbers : 35C49
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 65—73
On a Semi-invariant submanifold of codimension $3$ with constant mean curvature in a complex projective space
Seong-Baek Lee
MSC numbers : 53C25, 53C40, 53C42
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 75—85
Convergence in Metric Differential Geometry
Young Wook Kim, Hyoung Yong Lee
MSC numbers : 53C22
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 87—94
Deformation Spaces of 3-dimensional Flat Manifolds
Eun Sook Kang, Ju Young Kim
MSC numbers : 57N35, 57S25
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 95—104
Chaotic Homeomorphisms of $C$ Induced by Hyperbolic Toral Automorphisms and Branched Coverings of $\bar C$
Joo Sung Lee
MSC numbers : 34C35, 54H20
Commun. Korean Math. Soc. 2003 Vol. 18, No. 1, 105—115
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd